MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that difficulty to extend a needle occurred.A radiofrequency ablation procedure was performed on a lesion located in the pancreas.A 3.0 leveen coaccess electrode was unpacked, the patient was punctured, and the device was advanced to the target lesion, but the device failed to deploy.After the needle ablation, the needle was observed to be deformed.The procedure was completed with another of the same device.No patient complications resulted in relation to this event and the patient was reported to be stable following the procedure.

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11055415
Report Number2134265-2020-18296
Device Sequence Number14196776
Product Code GEI
UDI-Device Identifier08714729454922
UDI-Public08714729454922
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2021
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0022992779
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight76